# SDR SWAA2017032812766

- Difficulty date: March 10, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 41,604 hours, 24,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL CRACKED BETWEEN BS 500A TO 500B, STRINGER 26L.   R & R INTERCOSTAL IAW SRM AND DWG.
